# SDR AALA202209068351

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N998NN
- Make and model: Boeing 737
- Aircraft serial: 31250
- Aircraft time: 17,423 hours, 7,236 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED TO PHX DUE TO FUEL INDICATION ISSUES. EMERGENCY WAS DECLARED. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
